# SDR IPXA2017091621783

- Difficulty date: September 14, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 23,666 hours, 16,774 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt El;Evator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG1, LT ELEVATOR UPPER SKIN PUNCTURED.  REPAIRED IAW SRM 51-70-04, PARA 5C, AND SRM 55-20-012R, REPAIR1, TABLE I.
